Drug interactions between dabigatran and dronedarone
Interactions between your drugs
dabigatran ↔ dronedarone
Applies to:dabigatran and dronedarone
Dronedarone can increase the blood levels and effects of dabigatran. Combining these medications may increase the risk of anemia and bleeding complications. Let your doctor know if you have kidney disease, as you may need a dose adjustment of dabigatran, or you may not be able to take the medication at all. Call your doctor promptly if you experience paleness, fatigue, dizziness, fainting, unusual bleeding or bruising, swelling, vomiting, blood in your urine or stools, headache, or weakness during treatment with these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: dronedarone
Do not consume grapefruit or grapefruit juice during treatment with dronedarone unless directed otherwise by your doctor. Grapefruit juice can increase the blood levels of dronedarone to dangerous levels. This may increase the risk of an irregular heart rhythm that may be serious and potentially life-threatening, although it is a relatively rare side effect. You may be more susceptible if you have a heart condition called congenital long QT syndrome, other cardiac diseases, conduction abnormalities, or electrolyte disturbances (for example, magnesium or potassium loss due to severe or prolonged diarrhea or vomiting). Talk to your doctor if you have any questions or concerns. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations during treatment. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.